On the polynomial Hardy-Littlewood inequality



Downloads per month over past year

Araujo, G. and Jimenez Rodriguez, P. and Muñoz-Fernández, Gustavo A. and Nuñez-Alarcon, D. and Pellagrino, D. and Seoane-Sepúlveda, Juan B. and Serrano-Rodriguez, D.M. (2015) On the polynomial Hardy-Littlewood inequality. Archiv Der Mathematik, 104 (3). pp. 259-270. ISSN 0003-889X

[thumbnail of Seoane106.pdf] PDF
Restringido a Repository staff only


Official URL: http://arxiv.org/pdf/1406.1977v2.pdf


We investigate the behavior of the constants of the polynomial Hardy-Littlewood inequality.

Item Type:Article
Uncontrolled Keywords:Hardy-Littlewood inequality; Bohnenblust-Hille inequality; Absolutely summing operators
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:30077
Deposited On:13 May 2015 08:45
Last Modified:28 Nov 2016 08:09

Origin of downloads

Repository Staff Only: item control page